# SDR IXXA0200101S

- Difficulty date: July 20, 2002
- Submitted: December 6, 2002
- Operation: Air carrier
- Aircraft: N41CX
- Make and model: Doug DC-8-62F
- Aircraft serial: 46129
- Aircraft time: 73,466 hours, 20,110 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 73,466 hours, 20,110 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, A CRACK WAS DETECTED ON THE FORWARD COMPARTMENT DOOR CUT OUT LOWER CORNER AFT SECTION.  REPAIR ACCOMPLISHED, REMOVAL OF DAMAGE, FABRICATION AND INSTALLATION OF BELLY SKIN FROM STATION 270 TO 390 IN ACCORDANCE WITH THE DOUGLAS STRUCTURAL REPAIR MANUAL.
